# SDR FDEA201310172532

- Difficulty date: October 17, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5797130101200
- Part serial: 1001
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAPS T/E LOWER SURFACE HAS CORROSION LOCATED 22 INCHES INBD OF NR 5 FLAP TRACK.  PERFORMED REPAIR IAW SRM 57-53-12, FIG 209.  REPAIR CLASSIFIED AS MAJOR.
